On maximal shadows of members in left-compressed sets

Ahlswede R, Zhang Z (1999)
Discrete Applied Mathematics 95(1-3): 3-9.

Journal Article | Published | English

No fulltext has been uploaded

Author
;
Abstract
Whereas Stanley, Proctor and others studied Sperner properties of the poset L(k, m) we consider shadows of left-compressed sets and derive asymptotic bounds on their sizes. (C) 1999 Elsevier Science B.V. All rights reserved.
Publishing Year
ISSN
PUB-ID

Cite this

Ahlswede R, Zhang Z. On maximal shadows of members in left-compressed sets. Discrete Applied Mathematics. 1999;95(1-3):3-9.
Ahlswede, R., & Zhang, Z. (1999). On maximal shadows of members in left-compressed sets. Discrete Applied Mathematics, 95(1-3), 3-9.
Ahlswede, R., and Zhang, Z. (1999). On maximal shadows of members in left-compressed sets. Discrete Applied Mathematics 95, 3-9.
Ahlswede, R., & Zhang, Z., 1999. On maximal shadows of members in left-compressed sets. Discrete Applied Mathematics, 95(1-3), p 3-9.
R. Ahlswede and Z. Zhang, “On maximal shadows of members in left-compressed sets”, Discrete Applied Mathematics, vol. 95, 1999, pp. 3-9.
Ahlswede, R., Zhang, Z.: On maximal shadows of members in left-compressed sets. Discrete Applied Mathematics. 95, 3-9 (1999).
Ahlswede, Rudolf, and Zhang, Zhen. “On maximal shadows of members in left-compressed sets”. Discrete Applied Mathematics 95.1-3 (1999): 3-9.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar